Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fillable contact structures on torus bundles over circles


Author: Piotr Mikrut
Journal: Proc. Amer. Math. Soc. 130 (2002), 599-607
MSC (1991): Primary 57M60, 53C15.
Published electronically: July 25, 2001
MathSciNet review: 1862144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We will construct an example of a strongly symplectically fillable contact structure on a torus bundle over the circle with parabolic monodromy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M60, 53C15.

Retrieve articles in all journals with MSC (1991): 57M60, 53C15.


Additional Information

Piotr Mikrut
Affiliation: Mathematical Institute, University of Wrocław, pl.Grunwaldzki 2/4, 50-384 Wrocław, Poland
Email: mikrut@math.uni.wroc.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06119-6
PII: S 0002-9939(01)06119-6
Keywords: 3-manifold, torus bundle, contact structure, tight contact structure, fillable contact structure, integrable systems
Received by editor(s): April 21, 2000
Received by editor(s) in revised form: July 31, 2000
Published electronically: July 25, 2001
Additional Notes: The author was partially supported by the Polish Committee of Scientific Research grant 2 P03A 023 14
Communicated by: Wolfgang Ziller
Article copyright: © Copyright 2001 American Mathematical Society